MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIBIAL INSERT S5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIBIAL INSERT S5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 962364
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection.All implants were stable.No implants were broken during surgery so none were needed to be retrieved.Doi: unknown; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
TC3 RP TIBIAL INSERT S5,17.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7845684
Report Number1818910-2018-68431
Device Sequence Number2062264
Product Code JDI
UDI-Device Identifier10603295242536
UDI-Public10603295242536
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K802627
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962364
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR